The discriminants of curves of genus 2
Compositio Mathematica, Tome 69 (1989) no. 2, p. 229-240
@article{CM_1989__69_2_229_0,
     author = {Saito, Takeshi},
     title = {The discriminants of curves of genus 2},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {69},
     number = {2},
     year = {1989},
     pages = {229-240},
     zbl = {0703.14021},
     mrnumber = {984635},
     language = {en},
     url = {http://www.numdam.org/item/CM_1989__69_2_229_0}
}
Saito, Takeshi. The discriminants of curves of genus 2. Compositio Mathematica, Tome 69 (1989) no. 2, pp. 229-240. http://www.numdam.org/item/CM_1989__69_2_229_0/

[B] S. Bloch: Cycles on arithmetic schemes and Euler characteristics of curves, in Bowdoin Conference in Algebraic Geometry, AMS Proc. Symp. Pure Math. 46-2, pp. 421-450, Providence RI (1987). | MR 927991 | Zbl 0654.14004

[D] P. Deligne: Le discriminant d'une courbe, Appendice 3 à Lettre à Quillen, 20 June (1985).

[D-M] P. Deligne and D. Mumford: The irreducibility of the space of curves of given genus, Publ. Math. IHES, 36 (1969) 75-109. | Numdam | MR 262240 | Zbl 0181.48803

[F] W. Fulton; Intersection Theory, Springer-Verlag, Berlin (1984). | MR 732620 | Zbl 0541.14005

[I] L. Illusie: Complexe cotangent et déformation I, Springer LNM 239 Berlin/ Heidelberg/ New York (1971). | MR 491680 | Zbl 0224.13014

[K-M] F. Knudsen and D. Mumford: The projectivity of the moduli space of stable curves I: Preliminaries on "det" and "div", Math. Scand. 39 (1976) 19-55. | MR 437541 | Zbl 0343.14008

[M] D. Mumford: Toward an enumerative geometry of the moduli space of curves, in Arithmetic and Geometry II, pp. 271-328, Birkhauser, Boston /Basel/ Stuttgart (1983). | MR 717614 | Zbl 0554.14008

[R] M. Raynaud: Spécialisation du foncteur de Picard, Publ. Math. IHES 38 (1970) 27-76. | Numdam | MR 282993 | Zbl 0207.51602

[S1] T. Saito: Conductor, discriminant and the Noether formula of arithmetic surfaces, Duke Math. J. 57 (1988) 151-173. | MR 952229 | Zbl 0657.14017

[S2] T. Saito: Self-intersection 0-cycles and coherent sheaves on arithmetic schemes, to appear in Duke Math. J. | MR 962520 | Zbl 0687.14004

[U] K. Ueno: Discriminants of curves of genus 2 and arithmetic surfaces, preprint (1987). | MR 977781